# SDR 2001UALA00654

- Difficulty date: May 4, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Aircraft time: 65,482 hours, 37,400 cycles
- Engine: Pwa JT8D15
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PRESSURIZATION FAILED DURING DESCENT.
